# SDR DALA2021061803316

- Difficulty date: June 13, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 81,192 hours, 15,449 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1811 RAMP REPORTED 2 DENTS FORWARD OF 2L DOOR. 6FT FWD AND 3 FT LOWER OF 2L DOOR PERFORMED DVI OF DENTS PER SRM 53-00-01. C/W ERA 592193-14. (LP 7837700)
